MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION GEM MICROVASCULAR ANASTOMOTIC COUPLER; DEVICE,ANASTOMOTIC,MICROVASCULAR

BAXTER HEALTHCARE CORPORATION GEM MICROVASCULAR ANASTOMOTIC COUPLER; DEVICE,ANASTOMOTIC,MICROVASCULAR
Model Number GEM2754
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pins of a microvascular anastomotic coupler device were not engaging the opposing holes when closing.This issue occurred during use of the device intra-op.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d9, e1 address, e3, h4, h6 (update codes), h11.Correction: d4 model #, g4: pma/510k #.H11: the actual device was not available; however, a companion sample and a photograph of the actual sample were provided for evaluation.Visual inspection of photo sample showed that the coupler rings were misaligned when brought together.The misalignment was visible which would not allow the process to be completed successfully as the rings would not be appropriately approximated.The reported condition was verified.The cause of the issue could not be determined.Visual inspection was performed on the companion sample identified the coupler received fully seated in the packaging.The coupler was functionally tested by clicking the jaw assembly into the anastomotic instrument (ai) and brought together by rotating the ai knob to mimic the use in a surgical process.The rings aligned as intended when approximated and were able to be pushed out of the jaws upon approximation.The sample met device specifications.The reported condition was not verified on the companion sample.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
GEM MICROVASCULAR ANASTOMOTIC COUPLER
Common Device Name
DEVICE,ANASTOMOTIC,MICROVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - SAINT PAUL - MCA
2575 university ave w.
saint paul MN 55114
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23342994
Report Number1416980-2025-05185
Device Sequence Number13124664
Product Code MVR
UDI-Device Identifier00844735002683
UDI-Public(01)00844735002683(17)300630(10)SP25G21-2314419
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K861985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGEM2754
Device Catalogue Number511100300060
Device Lot NumberSP25G21-2314419
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Supplement Date Received by Manufacturer10/29/2025
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown